# SDR AALA201802059055

- Difficulty date: February 2, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 63,890 hours, 24,388 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Faulty
- Location: Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK PUMP 1 FAULT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED GFI RELAY IAW 26T13028001 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
